English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing the Stochastic H-Norm by a Newton Iteration

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

ams_2474864.pdf
(Postprint), 304KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Damm, T., Benner, P., & Hauth, J. (2017). Computing the Stochastic H-Norm by a Newton Iteration. IEEE Control Systems Letters, 1(1), 92-97. doi:10.1109/LCSYS.2017.2707409.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002D-F655-D
Abstract
There is no abstract available